# SDR DXTA2025051203409

- Difficulty date: May 8, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 2,464 hours, 1,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO LATCH CLOSED.  INTERIOR AND/OR EXTERIOR HANDLE REQUIRES EXCESSIVE FORCE TO MOVE TO LATCHED POSITION.  PERFORMED MULTIPLE ADJUSTMENTS TO THE DOOR LATCH STRIKER ECCENTRICS PLATES. OPS CHECK GOOD. REF. CE-700 AMM 52-10-00
